# SDR FDEA201612074348

- Difficulty date: December 7, 2016
- Submitted: December 7, 2016
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 99,413 hours, 19,805 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT LEVEL 1 ALERT EMERGENCY LIGHT BATTERY 1 LOW. EMERGENCY LIGHTT TEST FUNCTION INOPERATUVE.
